# SDR DALA2025102207713

- Difficulty date: October 18, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 57,099 hours, 40,471 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Leaking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STATIC LEAK CHECK, WATER LEAKS WERE FOUND ON INSIDE OF FWD AND AFT LT OVERWING EMERGENCY EXIT DOORS.   EXIT DOOR JAMB FILLER FWD AND AFT LT WERE REPLACED PER AMM 53-12-01 AND STATIC LEAK CHECK WAS PERFORMED PER AMM 52-21-01-790-801 AND NOT LEAKS WERE FOUND. (1259464)
